An investigation into the distribution of membership grades for non-stationary fuzzy sets

Pragnesh A. Gajjar, Jonathan M. Garibaldi

Research output: Chapter in Book/Conference proceedingConference contributionpeer-review

1 Citation (Scopus)

Abstract

In this paper we study some properties related to the distribution of membership grades for non-stationary fuzzy sets. We obtain the formulation for the distribution, where the non-stationary fuzzy sets are obtained by generating instantiations about the center values. The two cases considered are for Triangular and Gaussian underlying membership functions. The analytical results obtained are then compared with computer generated results, for completeness.

Original languageEnglish
Title of host publicationIJCCI 2009 - International Joint Conference on Computational Intelligence, Proceedings
Pages79-84
Number of pages6
Publication statusPublished - 2009
Externally publishedYes
Event1st International Joint Conference on Computational Intelligence, IJCCI 2009 - Funchal, Madeira, Portugal
Duration: 5 Oct 20097 Oct 2009

Publication series

NameIJCCI 2009 - International Joint Conference on Computational Intelligence, Proceedings

Conference

Conference1st International Joint Conference on Computational Intelligence, IJCCI 2009
Country/TerritoryPortugal
CityFunchal, Madeira
Period5/10/097/10/09

Keywords

  • Non-stationary fuzzy sets
  • Normal distribution
  • Probability density function

ASJC Scopus subject areas

  • Artificial Intelligence
  • Computational Theory and Mathematics

Fingerprint

Dive into the research topics of 'An investigation into the distribution of membership grades for non-stationary fuzzy sets'. Together they form a unique fingerprint.

Cite this